# SDR AALA20040052

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC SYSTEM FAILED AFTER LANDING.  EMERGENCY DECLARED.  REPLACED NR 4 MAIN LANDING GEAR BRAKE LINE AND SERVICED LEFT HAND AND RIGHT HAND HYDRAULIC SYSTEM.  PERFORMED ENGINE RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
